U. Starossek, Exact analytical solutions for forced undamped Duffing oscillator, International Journal of Non-linear Mechanics
, 85 (2016) 197-1206.
 S. Yong-Jun, W. Shao-Fang, Y. Shao-Pu, G. Shu-Qi, L. Lin-Ru, Analytical threshold for chaos in a Duffing oscillator with delayed feedbacks, International Journal of Non-linear Mechanics
, 98 (2018) 173-179.
 Ludeke C. A., Wagner W. S., The generalized Duffing equation with large damping, International Journal of Non-linear Mechanics
, 3 (1968) 383-395.
 M. RafikovI, J. M. BalthazarII, Â. M. Tusset, An optimal linear control design for nonlinear systems, Journal of the Brazilian Society of Mechanical Sciences and Engineering
, 30 (4) 2008 1806-3691.
 A. Elias-Zuniga, O. Martinez-Romero, R.K. Cordoba-Diaz, Approximate solution for the Duffing-harmonic oscillator by the enhanced cubication method, Mathematical Problems in Engineering
, 2012 (2012) Article ID 618750.
 M. Abdur Razzak, An analytical approximate technique for solving cubic–quintic Duffing oscillator, Alexandria Engineering Journal
, 55 (2016) 2959–2965.
 S.K. Lai, C.W. Lim, B.S. Wu, C. Wang, Q.C. Zeng, X.F. He, Newton-harmonic balancing approach for accurate solutions to nonlinear cubic–quintic Duffing oscillators, Applied Mathematical Mo
delling, 33 (2) (2009) 852–866.
 F. Saadi, M.J. Azizpour, S.A. Zahedi, Analytical solutions of Kortweg-de Vries (KdV) equation, World Academy of Science, Engineering and Technology,
69 (2010) 171-175.
 Z. Yan, A new sine–Gordon equation expansion algorithm to investigate some special nonlinear differential equations, Chaos, Solitons and Fractals
, 23 (3) (2005) 767–775.
 S. Lenci, G. Menditto, A.M. Tarantino, Homoclinic and heteroclinic bifurcations in the non-linear dynamics of a beam resting on an elastic substrate, International Journal of Non-linear Mech
anics, 34 (4) (1999) 615–632.
 A.I. Maimistov, Propagation of an ultimately short electromagnetic pulse in a nonlinear medium described by the fifth-order Duffing model, Physical and Quantum Optics
, 94 (2) (2003) 251–257.
 I. Kovacic, M.J. Brennan, The Duffing equation: nonlinear oscillators and their be
havior, Wiley, Chichester, West Sussex, UK; Hoboken, 2011.
 H. Hu, E.H. Dowell, L.N. Virgin, Resonances of a harmonically forced Duffing oscillator with time delay state feedback, Nonlinear Dynamic
, 15 (1998) 311-327.
 K.S. Mendelson, Perturbation theory for damped nonlinear oscillators, Journal of Mathematical Physics
, 2 (1970) 3413-3415.
 A. Fereidoon, S.A. Zahedi, D.D. Ganji, Y. Rostamiyan, Homotopy Perturbation method to solving nonlinear WBK equations, Far East Journal of Dynamical Systems
, 10 (2) (2008), 239-254.
 M. Alinia, G. Domairry, M. Gorji, A. Zahedi, S. Soleimani, Analysis on viscoelastic fluid flow and heat transfer over a stretching sheet, International Journal for Computational Methods in Engineering Science and Mechanics
, 12(6) (2011) 278-289.
 K. Parand, M. Delkhosh, An efficient numerical solution of nonlinear Hunter–Saxton equation, Communications in Theoretical Physics
, 67 (2017) 483–492.
 M. Kazemnia, S.A. Zahedi, M. Vaezi, N. Tolou, Assessment of modified variational iteration method in BVPs high-order differential equations, Journal of Applied Sciences
, 8(22) (2008) 4192-4197.
 S.A. Zahedi, M. Fazeli, N. Tolou, Analytical solution of time-dependent non-linear partial differential equations using HAM, HPM and VIM, Journal of Applied Sciences
, 8(16) (2008) 2888-2894.
 D.D. Ganji, A. Sadighi, I. Khatami, Assessment of two analytical approaches in some nonlinear problems arising in engineering sciences, Physics Letters A
, 372(24) (2008) 4399-4406.
 M. Fazeli, S.A. Zahedi, N. Tolou, Explicit solution of nonlinear fourth-order parabolic equations via homotopy perturbation method, Journal of Applied Sciences
, 8(14) (2008) 2619-2624.
 T. Pirbodaghi, S.H. Hoseini, M.T. Ahmadiana, G.H. Farrahi, Duffing equations with cubic and quintic nonlinearities, Computers and Mathematics with Applications
, 57 (2009) 500–506.
 I. Hashim, Adomian decomposition method for solving BVPs for fourth-order integro-differential equations, Journal of Computational and Applied Mathematics
, 193 (2006) 658–664.
 S.K. Lai, C.W. Lim, B.S. Wu, C. Wang, Q.C. Zeng, X.F. He, Newton-harmonic balancing approach for accurate solutions to nonlinear cubic-quintic Duffing oscillators, Applied Mathematical M
odelling, 33 (2) (2008) 852-866.
 Z. Guo, A.Y.T. Leung, H.X. Yang, Iterative homotopy harmonic balancing approach for conservative oscillator with strong odd-nonlinearity, Applied Mathematical Mo
delling, 35 (4) (2011) 1717-1728.
 Panayotounakos, D.E., Theotokoglou, E.E. and Markakis M.P., Exact analysis solutions for the unforced damped duffing nonlinear oscillator, Comptes Rendus – Mechanics
, 334 (2006) 311-316.
 Y. Farzaneh, A.A. Tootoonchi, Global error minimization method for solving strongly nonlinear oscillator differential equations, Journal of Computers and Mathematics with Applications
, 59 (8) (2010) 2887-2895.
 A. Elias-Zuniga, Exact solution of the cubic-quintic Duffing oscillator, Applied Mathematical Modelling
, 37 (2013) 2574–2579.
 M. Malik, H.H. Dang, Vibration analysis of continuous system by differential transformation, Applied Mathematics and Computation
, 96(1) (1998) 17–26.
 M. Keimanesh, M.M. Rashidi, A.J. Chamkha, R. Jafari, Study of a third grade non-Newtonian fluid flow between two parallel plates using the multi-step differential transform method, Computers and Mathematics with Applications
, 62(8) (2011) 2871-2891.
 A. Gökdoğan, M. Merdan, A. Yildirim, Adaptive multi-step differential transformation method to solving nonlinear differential equations, Mathematical and Computer Modelling
, 55(3-4) (2012) 761-769.
 M. Hatami, M. Sheikholeslami, G. Domairry, High accuracy analysis for motion of a spherical particle in plane Couette fluid flow by multi-step differential transformation method, Powder Technology
, 260 (2014) 59-67.
 Z. M. Odibat, C. Bertelle, M.A. Aziz-Alaoui, G. H.E. Duchamp, A multi-step differential transform method and application to non-chaotic or chaotic systems, Computers and Mathematics with Applications
, 59 (2010) 1462-1472.
 M. Nourifar, A. A. Sani, A. Keyhani, Efficient multi-step differential transform method: theory and its application to nonlinear oscillators, Communications in Nonlinear Science and Numerical Simulation
, 53 (2017) 154-183.